Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 3, Issue 1, Pages 51-62
http://dx.doi.org/10.1080/10273660008833064

Mathematical Model of Airflow in the Lungs of Children II: Effects of Ventilatory Parameters

1Department of Medicine, Duke University, Durham, NC 27710, USA
2Department of Mathematics, North Carolina State University, Raleigh, NC 27695, USA
3National Health and Environmental Effects Research Laboratory, U.S. EPA, Mail Drop 74, RTP, NC 27711, USA
4Division of Pulmunary Diseases, Department of Medicine, University of North Carolina, Chapel Hill, NC 27599, USA

Accepted 9 September 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. Guan, R. A. Segal, M. Shearer, and T. B. Martonen, “Mathematical Model of Airflow in the Lungs of Children II: Effects of Ventilatory Parameters,” Journal of Theoretical Medicine, vol. 3, no. 1, pp. 51-62, 2000. https://doi.org/10.1080/10273660008833064.